MathSciNet Relay Station
MathSciNet bibliographic data
MR1245682 41A60
Berry, M. V.; Howls, C. J. Unfolding the high orders of asymptotic expansions with coalescing saddles: singularity theory, crossover and duality. Proc. Roy. Soc. London Ser. A 443 (1993), no. 1917, 107–126.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement